Connectedness extensions for abelian varieties

A. Silverberg, Yuriy G. Zarkhin

Research output: Contribution to journalArticle

5 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)387-403
Number of pages17
JournalMathematische Zeitschrift
Volume228
Issue number2
DOIs
StatePublished - Jan 1 1998

Fingerprint

Abelian Variety
Connectedness

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Silverberg, A. ; Zarkhin, Yuriy G. / Connectedness extensions for abelian varieties. In: Mathematische Zeitschrift. 1998 ; Vol. 228, No. 2. pp. 387-403.
@article{522733ba9b864d07b7a8915f87f4e69c,
title = "Connectedness extensions for abelian varieties",
author = "A. Silverberg and Zarkhin, {Yuriy G.}",
year = "1998",
month = "1",
day = "1",
doi = "10.1007/PL00004624",
language = "English (US)",
volume = "228",
pages = "387--403",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer New York",
number = "2",

}

Connectedness extensions for abelian varieties. / Silverberg, A.; Zarkhin, Yuriy G.

In: Mathematische Zeitschrift, Vol. 228, No. 2, 01.01.1998, p. 387-403.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Connectedness extensions for abelian varieties

AU - Silverberg, A.

AU - Zarkhin, Yuriy G.

PY - 1998/1/1

Y1 - 1998/1/1

UR - http://www.scopus.com/inward/record.url?scp=0032222255&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0032222255&partnerID=8YFLogxK

U2 - 10.1007/PL00004624

DO - 10.1007/PL00004624

M3 - Article

AN - SCOPUS:0032222255

VL - 228

SP - 387

EP - 403

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

IS - 2

ER -